# SDR 2010FA0000817

- Difficulty date: August 10, 2010
- Submitted: August 10, 2010
- Operation: General aviation
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 29,203 hours, 11,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR SHEAR PLATE FR 70 RBL 49.  NO CORROSION REMOVAL LIMITS AVAILABLE. R & R PLATE IAW SRM 51-42-11.
